Announcement

Announcement Module
Collapse
No announcement yet.

Back pain and advil

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Back pain and advil

    So I am currently on my 2nd week of my 1st cycle of BEP the first full week had no problems apart from a little fatigue and insomnia but this week I have tremendous back pain now I have had back pain before and usually you can lay on your side and you feel no pain but this it doesn't matter what position I sit or lay in the pain is terrible so my question is this common during chemotherapy and is it true your not allowed advil or any other anti inflammation medication and you can only use Tylenol

  • #2
    I always say when in doubt just give your doctor's office a call and ask them. While on chemo I think it is wise to let them know of any pains you may be having. Better safe than sorry and give you some peace of mind over the weekend.

    Comment


    • #3
      Back pain during chemo is almost never reported. Tell your doc. It is NOT common.

      Dave
      Jan, 1975: Right I/O, followed by RPLND
      Dec, 2009: Left I/O, followed by 3xBEP

      Comment


      • #4
        Check in with your doctor - it could be nothing to do with cancer, like muscle issue
        July 2016 - Left I/O
        December 2016 - BEPx3
        All clear for 1 year!

        My Testicular Cancer Support Kit
        First Oncologist Visit Checklist
        Simplify Cancer Podcast

        Comment


        • #5
          I think it was a muscular issue it feels a lot easier today it's just weird we're not allowed to take Advil and only allowed Tylenol

          Comment


          • #6
            My boyfriend developed a severe back and muscle pain for 3 days after the peglasta/neulasta injection. Doctor prescribed him with a pain reliever though.
            But, I do advise you to check with your doctor just to be sure

            Comment


            • #7
              Originally posted by scotty808 View Post
              it's just weird we're not allowed to take Advil and only allowed Tylenol
              Did your doc tell you that? I've never heard that before.

              Jan, 1975: Right I/O, followed by RPLND
              Dec, 2009: Left I/O, followed by 3xBEP

              Comment


              • #8
                Yeah she told me no Advil and to take Tylenol only

                Comment


                • #9
                  Did you get a neupogen shot? I had severe back pain from the neupogen shot, other than from the neupogen shot back pain is not a common side affect.

                  Comment


                  • #10
                    Originally posted by scotty808 View Post
                    Yeah she told me no Advil and to take Tylenol only
                    Interesting, I think that might depend on the doc.I find tylenol pretty much useless. I wasnever cautioned to only take tylenol.

                    Dave
                    Jan, 1975: Right I/O, followed by RPLND
                    Dec, 2009: Left I/O, followed by 3xBEP

                    Comment

                    Working...
                    X